# SDR DALA1227083121

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR69 - FR70 RT SHEAR PLATE, UPPER AND LOWER SURFACE HAS CORROSION.  REMOVED  CORROSION FR69 - FR70 RT SHEAR PLATE UPPER AND LOWER SURFACE IAW A319 SRM 51-74-00, NO LIMIT ALLOW IN SRM AND    RIGHT SHEAR TIE PLATE IAW A319 SRM 51-42-11.  RECEIVED  NEW PART.  LOCATED AND DRILLED NEW PART IAW A319 SRM 51-44-11 INSTALLED NEW PART IAW A319 SRM 51-42-11.  RESTORED TOPCOAT AT REWORK AREA AND FASTENERS IAW A319 SRM 51-75-12. CIC APPLIED NEW PART AND REWORK AREA IAW A319 AMM 51-23-00.  DMGE DIM. L=1.5" W=1.0" D=.025".
